zbMATH — the first resource for mathematics

An age-dependent epidemic model with spatial diffusion. (English) Zbl 0484.92018

92D25 Population dynamics (general)
Full Text: DOI
[1] Capasso, V., Global solution for a diffusive nonlinear deterministic epidemic model. SIAM J. Appl. Math. 35, 274–294 (1978) · Zbl 0415.92018
[2] Capasso, V., & D. Fortunato, Asymptotic behaviour for a class of non-autonomous semilinear evolution systems and application to a deterministic epidemic model, to appear. · Zbl 0447.35046
[3] Conway, E., Hoff, D., & J. Smoller, Large time behavior of solutions of systems of nonlinear reaction-diffusion equations. SIAM J. Appl. Math. 35, 1–16 (1978). · Zbl 0383.35035
[4] Di Blasio, G., & L. Lamberti, An initial-boundary value problem for age-dependent population diffusion. SIAM J. Appl. Math. 35, 593–615 (1978). · Zbl 0394.92019
[5] Elderkin, R., Summary analysis of an age-dependent, nonlinear model of seed dispersal, to appear. · Zbl 0483.92017
[6] Gurtin, M., & R. MacCamy, Non-linear age-dependent population dynamics. Arch. Rational Mech. Anal. 54, 281–300 (1974). · Zbl 0286.92005
[7] Gurtin, M., & R. MacCamy, On the diffusion of biological populations. Math. Biosciences 38, 35–49 (1977). · Zbl 0362.92007
[8] Gurtin, M., & R. MacCamy, Population dynamics with age dependence, Nonlinear Analysis and Mechanics: Heriot-Watt Symposium, Vol. III. London: Pitman 1979 (to appear in Math. Biosciences).
[9] Hoppensteadt, F., Mathematical theories of populations: demographics, genetics, and epidemics, SIAM Regional Conference Series in Applied Mathematics, Philadelphia, 1975. · Zbl 0304.92012
[10] JornĂ©, J., & S. Carmi, Lyapunov stability of the diffusive Lotka-Volterra equations. Math. Biosciences 37, 51–61 (1977). · Zbl 0376.92014
[11] Kahane, C., On a system of nonlinear parabolic equations arising in chemical engineering. J. Math. Anal. Appl. 53, 343–358 (1976). · Zbl 0326.35044
[12] Leung, A., Limiting behavior for a prey-predator model with diffusion and crowding effects. J. Math. Biology 6, 87–93 (1978). · Zbl 0386.92011
[13] MacCamy, R., A population model with nonlinear diffusion, to appear. · Zbl 0458.92012
[14] Marcati, P., & M. Pozio, Global asymptotic stability for a vector disease model with spatial spread, to appear. · Zbl 0419.92013
[15] Martin, R., Nonlinear operators and differential equations in Banach space. New York: Wiley-Interscience 1976.
[16] Mimura, M., & J. Murray, On a diffusive prey-predator model which exhibits patchiness. J. Theor. Biol. 75, 249–262 (1978).
[17] de Mottoni, P., Orlandi, E., & A. Tesei, Asymptotic behavior for a system describing epidemics with migration and spatial spread of infection. Nonl. Anal. Theory, Methods, and Appl. 3, 663–675 (1979). · Zbl 0416.35009
[18] Murray, J., Lectures on nonlinear-differential-equation models in biology. Oxford: Claredon Press, 1977. · Zbl 0379.92001
[19] Pozio, M., Behaviour of solutions of some abstract functional differential equations and application to predator-prey dynamics, to appear. · Zbl 0444.34063
[20] Waltman, P., Deterministic threshold models in the theory of epidemics. Berlin Heidelberg New York: Springer 1974. · Zbl 0293.92015
[21] Webb, G., A reaction-diffusion model for a deterministic diffusive epidemic, to appear. · Zbl 0484.92019
[22] Webb, G., A deterministic diffusive epidemic model with an incubation period, to appear in the Proceedings of the Functional Differential Equations and Integral Equations Conference at the University of West Virginia, 1979. · Zbl 0479.92017
[23] Williams, S., & P.-L. Chow, Nonlinear reaction-diffusion models for interacting populations. J. Math. Anal. Appl. 62, 157–169 (1978). · Zbl 0372.35047
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.